# SDR GTIA2021070835854

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 7,204 hours, 3,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INOP-R&R FWD MEGAPHONE IAW EMERGENCY A320 EQIPMENT DRAWING NO FURTHER DEFECTS NOTED
